# SDR IPXA2020052255627

- Difficulty date: May 22, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 33,742 hours, 22,922 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3UPPER SKIN RH PYLON #8 HOLE HAS CRACK INDICATIONSREPAIRED PER EO BY REMAINING HOLE TO REMOVED DAMAGE B757-5720-76605-A
